MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For one event, the sample was returned for investigation.The customer's roche results were reproduced.Interference testing was performed and no interfering factors were identified.The investigation did not identify a product problem.The cause of the event could not be determined.The follow up actions for this event were: the sample was requested for investigation.For four events, the investigation could not identify a product problem.The cause of the events could not be determined.There were no follow up actions for these events.For two of the events, the investigations are currently ongoing.For one event, the investigation is currently ongoing.The follow up actions for this event were: sample from the patient was submitted for investigation.For one event, the investigation did not identify a product problem.The cause of the event could not be determined.Results from different manufacturer's are known to be different due to the different types of antibodies used, differences in setups of the assays, and differences in standardization methodologies.The device was not returned for investigation.This device is not labeled for single use and is not reprocessed or reused.Lot numbers cont'd: 418318, 386646, 40817601, asku.
 
Event or Problem Description
This report summarizes 9 malfunction events.Questionable high elecsys tsh results were generated by 5 cobas 6000 e 601 module analyzers, 4 cobas 8000 e 602 module analyzers, 1 cobas e 411 immunoassay analyzer, and 2 cobas e 801 module analyzers.The events involved ten patient samples.Four patients' ages ranged between 20 and 70 years old.The remaining patients' ages were requested, but not provided.The patients' weights were requested, but not provided.There were three males and two females.The remaining patients' genders were requested, but not provided.The patients' races were requested, but not provided.The patients' ethnicities were requested, but not provided.
 
Additional Manufacturer Narrative
For one pending event: the investigation could not identify a product problem.The cause of the event could not be determined.The patient sample was provided for investigation and the values measured by the customer could be reproduced.No interfering factors to the tsh assay were detected in the sample.For one pending event: the investigation could not identify a product problem.The cause of the event could not be determined.No interfering factors to the tsh assay were detected in the sample.For one pending event: for one event, the investigation could not identify a product problem.The cause of the event could not be determined.The patient sample could not be provided for investigation.There were no follow up actions for this event.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key9641133
Report Number1823260-2020-90037
Device Sequence Number16695461
Product Code JLW
UDI-Device Identifier04015630899661
UDI-Public04015630899661
Combination Product (Y/N)N
Number of Events Summarized9
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberTSH
Device Catalogue Number11731459122
Device Lot Number402248, 41831803,
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date04/16/2020
Patient Sequence Number1